| Model Number |
4063 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Unspecified Infection (1930); Pain (1994)
| Date of Event |
07/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with the stimulation lead eroded through the skin at the neck incision site and an infection.Patient also reported swelling and redness above the sensing lead incision site that was painful to touch.Physician brought the patient into the or and removed the entire inspire system.Antibiotics were prescribed to the patient.